| Model Number |
TCR-101-1112-010101 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that revision surgery was needed after the patient developed an infection after the primary surgery.The original surgery date was (b)(6) 2022.The revision surgery was (b)(6) 2023.There have been no other reports of procedural or post-operative complications for this patient.The ncmr records were reviewed and there were no reports for this sn.Infection is a known complication of joint replacement surgery.Cause of infection cannot be conclusively determined with available information.
Event or Problem Description
It was reported that revision surgery was needed after the patient developed an infection after the primary surgery.The original surgery date was (b)(6) 2022.The revision surgery was (b)(6) 2023.
Additional Manufacturer Narrative
3/20/2023 this follow-up report is being filed as it was discovered on review of the filed mdr report that the incorrect incident date was provided in the original mdr report.The actual incident date was (b)(6) 2023 ((b)(6) 2023).
Event or Problem Description